PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 3 | 271-281
Tytuł artykułu

Weak Cauchy sequences in $L_{∞}(μ,X)$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a finite and positive measure space Ω,∑,μ characterizations of weak Cauchy sequences in $L_{∞}(μ,X)$, the space of μ-essentially bounded vector-valued functions f:Ω → X, are presented. The fine distinction between Asplund and conditionally weakly compact subsets of $L_{∞}(μ,X)$ is discussed.
Słowa kluczowe
Czasopismo
Rocznik
Tom
116
Numer
3
Strony
271-281
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-12-20
poprawiono
1995-06-29
Twórcy
Bibliografia
  • [AU] K. T. Andrews and J. J. Uhl, On weak compactness in $L_∞(μ,X)$, Indiana Univ. Math. J. 30 (1981), 907-915.
  • [BH] J. Batt and W. Hiermeyer, On compactness in $L_p(μ,X)$ in the weak topology and in the topology $σ(L_p(μ,X),L_q(μ,X*))$, Math. Z. 182 (1983), 409-432.
  • [Bo] R. Bourgin, Geometric Aspects of Convex Sets with the Radon-Nikodým Property, Lecture Notes in Math. 993, Springer, 1983.
  • [Di] J. Diestel, Sequences and Series in Banach Spaces, Springer, Berlin, 1984.
  • [Din] N. Dinculeanu, Vector Measures, Deutscher Verlag Wiss., Berlin, 1966.
  • [DRS] J. Diestel, W. Ruess and W. Schachermayer, On weak compactness in $L_1(μ,X)$, Proc. Amer. Math. Soc. 118 (1993), 447-453.
  • [DU] J. Diestel and J. Uhl, Vector Measures, Math. Surveys 15, Amer. Math. Soc., 1977.
  • [Ku] C. Kuratowski, Topologie I, Monograf. Mat., Warszawa, 1933.
  • [La] H. E. Lacey, The Isometric Theory of Classical Banach Spaces, Springer, Berlin, 1974.
  • [RSU] L. H. Riddle, E. Saab and J. J. Uhl, Sets with the weak Radon-Nikodým property in dual Banach spaces, Indiana Univ. Math. J. 32 (1983), 527-541.
  • [RU] L. H. Riddle and J. J. Uhl, Martingales and the fine line between Asplund spaces and spaces not containing a copy of $ℓ_1$, in: Martingale Theory in Harmonic Analysis and Banach Spaces, Lecture Notes in Math. 939, Springer, 1983, 145-156.
  • [S1] G. Schlüchtermann, Renorming in the space of Bochner integrable functions $L_1(μ,X)$, Manuscripta Math. 73 (1991), 397-409.
  • [S2] G. Schlüchtermann, On weakly compact operators, Math. Ann. 292 (1992), 263-266.
  • [S3] G. Schlüchtermann, Weak compactness in $L_∞(μ,X)$, J. Funct. Anal. 125, (1994), 379-388.
  • [Ta] M. Talagrand, Weak Cauchy sequences in $L^1(E)$, Amer. J. Math. 106 (1984), 703-724.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i3p271bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.